MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER SKIN GRAFT MESHER; Expander, Surgical, Skin Graft

ZIMMER SURGICAL, INC. ZIMMER SKIN GRAFT MESHER; Expander, Surgical, Skin Graft
Catalog Number 00770100000
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, a dent was observed on the thin metal part of device.No information was provided as it relates to patient harm or surgical delay.Diligence is complete as no additional information was noted.
 
Additional Manufacturer Narrative
This incident is being recorded under (b)(4).G2: foreign - event occurred in australia.E1: telephone- (b)(6).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
ZIMMER SKIN GRAFT MESHER
Common Device Name
Expander, Surgical, Skin Graft
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24675719
Report Number0001526350-2026-00313
Device Sequence Number10215063
Product Code FZW
UDI-Device Identifier00889024375390
UDI-Public(01)00889024375390(11)190111(10)64276951
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00770100000
Device Lot Number64276951
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/11/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer08/10/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown